# SDR CALA2023052601668

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 48,956 hours, 17,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Seat Rows 15,20,
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT SEAT MOUNTED LIGHTS DO NOT ILLUMINATE AT CONSECUTIVE SEAT ROWS 15,20, & 21 AND CONSECUTIVE SEAT ROWS 27,28,29,30, AND 31. ADDED PART BATTERY CHARGER P/N D717-02-030 FOUND FUSE BAD AT BATTERY CHARGER M1694 AND REPLACED, SEAT ROWS 15,20, &21 WORK CORRECTLY, AWAITING BATTERY TO PLACE IN POSITION M1673 AFT GALLEY AREA OVERHEAD. PARTS USED: 99-3351-3-0009,QTY :1 REPLACED BATTERY PACK PER AMM TASK 33-51-06-960-805. EMERGENCY LIGHTS CHECK GOOD. PARTS USED:  99-3351-3-0015,QTY :1
